Posted by: bug | 2009-04-07


hi doc i started taking nordette this month i am on my last 5 active pills i was on triphasil for 3 months but had heavy break thru bleeding and my doc changed my pill to nordette. today when i went to the toilet i noticed light brown slim like discharge its lighter colour then blood. do you think its break thru bleeding? should i switch to another pill? this is my first month on nordette.

thanks so much for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bug
No give the Nordette a month or two before you decide that it does not work. The light brownish discharge could be a light breakthrough bleed but this is not harmful
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Nikki | 2009-04-07


I also want an answer on Mia' s question. . .i started Nordette this month. . .

Reply to Nikki
Posted by: mia | 2009-04-07

I' ve only recently heard about Nordette. Is it true that it can suppress menstruation completely, and if so, how soon after taking it? Also, are there any other similar injections or pills to suppress menstruation? Thank you...

Reply to mia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.